MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number 29462
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tip of the wire broke off.A 180cm/150cm renegade hi-flo fathom system was selected for use.During the procedure, it was noted that the tip of the wire broke off and remained in the catheter.The device was completely removed and no device fragments were left inside the patient.The wire was then replaced with another of the same size and completed the procedure.No complications reported and patient was fine.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The renegade catheter and guidewire are part of a kit.The renegade catheter was not returned.Analysis was completed on the guidewire only.The guidewire was inspected for damage.The device showed that the tip was separated.The separated tip was returned and measured approximately 11cm long.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.
 
Event or Problem Description

Brand Name
RENEGADE HI-FLO FATHOM SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9255311
Report Number2134265-2019-13123
Device Sequence Number3763328
Product Code KRA
UDI-Device Identifier08714729790884
UDI-Public08714729790884
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number29462
Device Catalogue Number29462
Device Lot Number0024028997
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2019
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1